MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that lens was explanted from patient¿s left eye in secondary surgical procedure.There was no patient injury, no sutures and no vitrectomy requited.Additional information was received and it was learnt that the lens was explanted because the patient was unable to achieve good quality near vision with the lens.Reportedly lens with a different model, zlb00 and higher diopter of +22.5 was used as replacement for the patient.Patient is stable.No further information provided.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 6/23/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was explanted.The lens was cleaned, and no cosmetic defects were observed.The complaint issue was not confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10198760
Report Number9614546-2020-00234
Device Sequence Number1072371
Product Code POE
UDI-Device Identifier05050474579125
UDI-Public(01)05050474579125(17)230706
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/02/2020
10/25/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/28/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA01/01/2005